An International Journal
Journal of Nonlinear and Convex Analysis
PRINT ISSN 1345-4773 ONLINE ISSN 1880-5221

            

  NEW Pagecharge Form (2016) style file  JNCA-sample.file 

Volume 17, Number 6 & Number 7
Special Issue on Fixed Point Theory and its applications (Pub 25 July)
Volume 17, Number 5
Special Issue on International Workshop on Nonlinear and Variational Analysis (Pub 17 June)
Volume 17, Number 4
Special Issue on International Workshop on Nonlinear and Variational Analysis 2015 (Pub 30 APR)
Volume 17, Number 3 (Pub 30 MAR)
Volume 17, Number 2
Special Issue-Noninear Analysis and Optimization, Taipe, 2014 (Pub 29 FEB)+Regular papers
Volume 17, Number 1
Special Issue-Noninear Analysis and Optimization, Taipe, 2014 (Pub 31 JAN)
Volume 16, Number 12

Special Issue-Dedicated to W. Takahashi on the occasion of his 70th birth day and Regular article (Pub 29 DEC)
volume 16, Number 11
, Number 10, Number 9, Number 8
Special Issue-Dedicated to Wataru Takahashi on the occasion of his 70th birth day (Pub November 30)
  High access Reccomendation: High access (Removed the same IP address) 
(Total)
  Wataru Takahashi   (Volume 15 Number 6, 2014)
Unique fixed point theorems for nonlinear mappings in Hilbert spaces 
  Wataru Takahashi    (Volume 15 Number 5, 2014)
The split feasibility problem in Banach spaces
 
   Yutaka Saito, Tamaki Tanaka and Syuuji Yamada (Volume 16 Number 1 2015)
On generalization of Ricceri's theorem for Fan-Takahashi minimax inequality into set-valued maps via scalarization


 
 

 
Notice: If you need the pdf file of your article, you have to choose F-5 or S-5 in page charge form. Or please order online Journal of JNCA.

If your article is accepted please change your tex file to the style of JNCA (You can find the style in sample file and please use jnca-smple.file). If you change your tex file to JNCA style is difficult, we are willing to modify the file instead of you by option.

Special issue for conference.
Please submit papers only participants in the conference.